Share Facebook
Crohn's Disease Forum » Support Forum » Low B12 and tiredness


07-21-2015, 10:07 AM   #1
jennsabs81
 
Join Date: Jul 2015
Low B12 and tiredness

HI

I have been getting b12 injections for over 3 years
they used to be three monthly then two monthly then now monthly
I had my ususal injection last week but it has failed to kick in
I normally get a good boost but I feel worse than I do when it is due which is pretty bad
I feel like falling asleep at my desk in work and so exhausted
07-21-2015, 11:08 AM   #2
UnXmas
Banned
 
Join Date: Oct 2012

My Support Groups:
I just started B 12 injections and have not noticed any differences whatsoever. I think there are so many things that can make you tired, so I think it's more likely you have some new thing wrong than the B 12 not working.
07-21-2015, 02:00 PM   #3
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
I do b12 shots but it's never helped much. If you feel that fatigued ask about increasing it at home. It's very safe because you pee out the excess.
07-21-2015, 09:13 PM   #4
Grandma McB
 
Join Date: Jul 2015
Location: Eugene, Oregon

My Support Groups:
I found that the B-12 shots were helpful but my last blood workup it showed still low so I had to add a B-12 pill at 1000 mg. You might want to ask for another blood workup for the B-12 to see what level you are.
07-21-2015, 10:33 PM   #5
Grandma McB
 
Join Date: Jul 2015
Location: Eugene, Oregon

My Support Groups:
I forgot to say that I take B-12 shots once a month.
Reply

Crohn's Disease Forum » Support Forum » Low B12 and tiredness
Thread Tools


All times are GMT -5. The time now is 12:02 PM.
Copyright 2006-2017 Crohnsforum.com